# SDR WX0A071945

- Difficulty date: May 8, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug MD 83
- Aircraft serial: 49710
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

AFT CABIN OVER DOOR EMERGENCY LIGHT INOPERATIVE, FOUND ON WAKE-UP.  REPLACED POWER SUPPLY, NO HELP.  FOUND T2 & T7 WIRES WERE SWAPPED.  RESTORED WIRES TO CORRECT TERMINALS.  OPERATIONS CHECKED GOOD IAW WMD 33-51-11 & 33-51-12.
